Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 17, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 11, 2008, 8:07 AM EDT for 4 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2008, 8:07 AM EDT (12:07 UTC)
- Expired
- May 11, 2008, 8:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA, Wayne County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:52 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 0.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 111207
TORJAX
GAC001-005-161-305-111245-
/O.NEW.KJAX.TO.W.0017.080511T1207Z-080511T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
APPLING COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 845 AM EDT
* AT 807 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHWEST OF HAZLEHURST...MOVING EAST AT 47 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAHAM...BAXLEY AND SURRENCY.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3180 8199 3151 8237 3186 8274 3197 8252
3197 8248
TIME...MOT...LOC 1207Z 288DEG 41KT 3188 8261
$$
ENYEDI2 follow-up statements
000
WWUS52 KJAX 111229
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
829 AM EDT SUN MAY 11 2008
GAC001-005-161-305-111245-
/O.CON.KJAX.TO.W.0017.000000T0000Z-080511T1245Z/
WAYNE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
829 AM EDT SUN MAY 11 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
NORTHEASTERN BACON...EASTERN JEFF DAVIS...APPLING AND EXTREME
NORTHWESTERN WAYNE COUNTIES...
AT 829 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PINE GROVE...OR
NEAR BAXLEY...MOVING EAST AT 47 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
LACY AND SURRENCY.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3194 8239 3194 8236 3190 8229 3190 8226
3180 8199 3151 8237 3173 8260 3196 8246
3195 8244 3196 8241
TIME...MOT...LOC 1229Z 288DEG 41KT 3180 8233
$$
ENYEDI000
WWUS52 KJAX 111249
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 AM EDT SUN MAY 11 2008
GAC001-005-161-305-111259-
/O.EXP.KJAX.TO.W.0017.000000T0000Z-080511T1245Z/
WAYNE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
849 AM EDT SUN MAY 11 2008
...THE TORNADO WARNING FOR NORTHEASTERN BACON...EASTERN JEFF DAVIS...
APPLING AND EXTREME NORTHWESTERN WAYNE COUNTIES HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3194 8239 3194 8236 3190 8229 3190 8226
3180 8199 3151 8237 3173 8260 3196 8246
3195 8244 3196 8241
TIME...MOT...LOC 1229Z 288DEG 41KT 3180 8233
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 11, 6:20 AM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 11, 6:20 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 AM EDT SUN MAY 11 2008
.UPDATE...TOR WATCH ISSUED UNTIL 17Z FOR THE NRN HALF OF OUR FCST
AREA GIVEN EWD MOTION...AND SWD DVLPMENT...OF MCS OVER WCTRL GA.
SOME UNCERTAINTY AS TO HOW FAR SOUTH NEW CONVECTION WILL DEVELOP AS
LLJ IMPINGES ON SOUTHERN PART OF MCS...GREATEST T-STORM COVERAGE AND
SEVERE THREAT THROUGH THE MORNING WILL STILL BE ACRS SCTRL AND SE
GA...WITH MORE ISOLATED ACTIVITY FURTHER SOUTH LATER IN THE MORNING.
ALSO UNCERTAIN AS TO HOW MUCH...IF ANY...NEW CONVECTIVE DEVELOPMENT
WILL OCCUR LATER THIS AFTN IN WAKE OF MCS AS MODELS SUGGEST WEAK
SUBSIDENCE...AT LEAST ACRS NE AND NCTRL FL. BEST CHANCE OF ANY AFTN
DEVELOPMENT APPEARS TO BE ACRS GA. IN FORECAST UPDATE...MAINTAINED
HIGHEST POPS ACRS OUR GA COUNTIES...WITH LOWER POPS ACRS NE FL.
&&
----------------------------------
.SHORT TERM...WARM AND WINDY CONDITIONS EXPECTED TODAY AS SFC LOW
DEEPENS TO OUR NORTH...YIELDING GUSTY SW TO WSW WINDS AT 20 MPH
WITH GUSTS IN THE 30-35 MPH RANGE. WILL HOIST LAKE WIND ADVISORY FOR
FORECAST AREA THROUGH THE AFTN AND EARLY EVNG HOURS. WILL START OUT
WITH LOW CLOUDINESS FROM GULF OF MEX THIS MORNING...BUT WITH WINDS
GAINING MORE WRLY COMPONENT AND SUBSIDENCE DEVELOPING OVER NRN/CTRL
FL...EXPECT SKIES TO BECOME PARTLY CLOUDY...ALLOWING TEMPS TO RISE
INTO M/U 80S SE GA AND UPR 80S/LWR 90S NE FL.
STORM SYSTEM INTENSIFIES AS IT MOVES TOWARD EASTERN U.S. TODAY. THE
COMBINATION OF WARM UNSTABLE AIR AND STRONG WIND SHEAR SUGGEST THE
POTENTIAL FOR SEVERE T-STORMS ACROSS MUCH OF THE SOUTHEAST. UPR JET
AXIS IS FORECAST TO MOVE ACRS CTRL GA...WITH LIFT ALONG AND N OF
JET...SUBSIDENCE S (AS GIVEN BY MODEL FCST SNDGS FOR THIS AFTN).
ANTICIPATE T-STORMS TO BE MOST WIDESPREAD, AND MOST INTENSE...N OF
OUR FORECAST AREA...FROM CTRL GA ACRS SC INTO ERN NC...WITH
DECREASING COVERAGE AS YOU GO SOUTHWARD. ACRS NE AND NCTRL
FL...ANTICIPATE ONLY ISOLATED T-STORMS AT BEST GIVEN SUBSIDENCE.
BEST CHANCE OF SEVERE T-STORMS WILL BE OUR NRN COUNTIES IN SE
GA..WITH PRIMARY THREATS BEING LARGE HAIL AND STRONG WIND GUSTS.
ANY ISOLATED T-STORM THAT DEVELOPS IN NE FL COULD BECOME STRONG OR
BRIEFLY SEVERE GIVEN THE COMBINATION OF INSTABILITY AND DEEP-LAYER
SHEAR.
ACTIVITY COMES TO AN END THIS EVNG...WITH BREEZY CONDITIONS
CONTINUING. COOLER CONDITIONS ARE EXPECTED MON/TUES. BREEZY
CONDITIONS CONTINUE MON...WITH LIGHTER WINDS TUES AS HIGH PRESSURE
BUILDS OVER THE EASTERN STATES.
.LONG TERM...WARMING TREND EXPECTED DURING LATTER HALF OF WORKWEEK.
SOME UNCERTAINTY ON RAIN CHANCES LATER IN THE WEEK WITH CHANGES IN
THE LATEST MODEL SOLUTIONS. BEST CHANCE STILL APPEARS TO BE FRI/SAT.
&&
.AVIATION...WITHIN THE PAST FEW HOURS...STRATUS DECK WHICH HAD
PREVIOUSLY ONLY AFFECTED THE GNV TERMINAL...HAS NOW SHIFTED EAST AND
IFR TO MVFR CONDITIONS ARE AFFECTING MOST OF THE FLORIDA PORTION.
EXPECT THIS TREND TO CONTINUE THROUGH 10Z AND THEN INCREASED MIXING
MAY ALLOW THIS DECK TO INCREASE TO VFR ONCE AGAIN TOWARD DAYBREAK.
FOCUS WILL THEN SHIFT TO THE APPROACHING SQUALL LINE WHICH BY THE
TIME IT REACHES OUR AREA WILL BE MOISTURE DEPRIVED. ENOUGH OF A LINE
LEFT TO WARRANT TEMPO FOR SSI AND HAVE HESITANTLY INCLUDED AND SHORT
TERM TEMPO FOR CRG AND JAX AS WELL. WILL KEEP VCTS FOR GNV TERMINAL
WITH ONLY SOME MVFR CONDITIONS TO AFFECT THAT AREA FROM 18Z-00Z.
&&
.MARINE...WILL BE MOVING UP THE TIME SLIGHTLY FOR THE ONSET OF
SMALL CRAFT ADVISORY CONDITIONS ACROSS THE COASTAL WATERS TO
COINCIDE WITH LAKE WIND ADVISORY TIME OF 15Z. WILL ACTUALLY SEE A
PERIOD AFT 06Z MON OF 25 KNOT WINDS WITH GUSTS TO GALE FORCE
LIKELY. WILL KEEP JUST SCA FOR NOW...BUT THESE TRENDS WILL NEED TO
BE MONITORED CLOSELY FOR SUBSEQUENT FORECASTS FOR POSSIBLE GALE
WARNINGS FOR THE GA WATERS. ALTHOUGH SUSTAINED WINDS ARE FORECAST
TO COME DOWN SLIGHTLY FOR MON AFTERNOON...BOSTON TECHNIQUE SUGGEST
VERY STRONG WIND GUSTS POSSIBLE IN BETTER DEVELOPING MIXING PROFILE.
&&
.FIRE WEATHER...DESPITE THE PRESENCE OF SEVERE WEATHER TODAY...WE
WILL ACTUALLY SEE PORTIONS OF THE CWA THAT WILL COME CLOSE TO
VERIFYING RED FLAG CONDITIONS. EXPECT THE SOUTHERN TIER OF THE
AREA WITH A VERY GOOD MIXING PROFILE AND DRY AIR ALOFT WILL SEE RH
VALUES TAIL OFF INTO THE UPPER 30S BY THIS AFTERNOON. ALONG WITH
STRONG WIND GUSTS...THIS AREA WILL NEED TO BE MONITORED FOR
POSSIBLE UPGRADE TO WARNING CONDITIONS SHOULD CLOUD COVER AND
FRONTAL APPROACH BE DELAYED. NO DOUBTS FOR THE FLORIDA PORTION ON
MONDAY AS LATEST GUIDANCE INDICATES LOWER TO MID 20S RH VALUES
AREA WIDE. MEETING THE WIND CRITERIA WILL BE THE BIG QUESTION FOR
THE GA PORTION AND HAVE CHOSEN TO JUST GO WITH A WATCH FOR THAT
PORTION FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 56 81 50 / 60 10 0 0
SSI 86 61 80 57 / 60 10 0 0
JAX 90 58 82 54 / 30 10 0 0
SGJ 90 62 81 58 / 20 20 0 0
GNV 90 61 84 53 / 20 20 0 0
OCF 90 61 84 52 / 20 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
RED FLAG WARNING FROM 12 PM TO 7 PM EDT MONDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT
TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 4 PM EDT MONDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
WOLF/DEESE/Hazardous weather outlook, May 11, 6:25 AM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 625 AM EDT SUN MAY 11 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120830- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 625 AM EDT SUN MAY 11 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 1 PM EDT TODAY ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHERN FLORIDA... ...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA TODAY. A FEW OF THE STORMS MAY BECOME SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM COVERAGE...AND THE THREAT FOR SEVERE THUNDERSTORMS...WILL BE GREATEST ACROSS SOUTHCENTRAL AND SOUTHEAST GEORGIA...WITH ONLY ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO SELF-ACTIVATE TODAY WHERE WATCHES OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. WOLF
In the hours before
Special weather statement, May 11, 6:37 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 637 AM EDT SUN MAY 11 2008 GAZ132>135-149-163-111130- APPLING-ATKINSON-BACON-CLINCH-COFFEE-JEFF DAVIS- 637 AM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN CLINCH...ATKINSON...COFFEE...NORTHWESTERN APPLING...JEFF DAVIS AND NORTHWESTERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 AM EDT... AT 637 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS 20 TO 30 MILES WEST OF THE AREA...MOVING SOUTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RED BLUFF...PRIDGEN...AMBROSE...BROXTON...SNIPESVILLE...HAZLEHURST... WILLACOOCHEE...WEST GREEN...GRAHAM AND DOUGLAS THROUGH 730 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:42 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 48 min |
| May 11, 12:29 AM EDT | Severe Thunderstorm Warning | JAX | Wayne | 31 min |
| May 11, 2:43 AM EDT | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 13 hr |
| May 11, 2:43 AM EDT | Red Flag Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 40 hr |
| May 11, 3:35 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 40 hr |
| May 11, 7:34 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 36 min |
| May 11, 7:57 AM EDT | Tornado Warning | JAX | Bacon, Coffee, Jeff Davis | 48 min |
| May 11, 8:02 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis, Ware | 43 min |
| May 11, 8:34 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 41 min |
| May 11, 8:46 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Ware, Wayne | 44 min |
| May 11, 9:04 AM EDT | Tornado Warning | JAX | Coffee, Jeff Davis | 41 min |
| May 11, 9:09 AM EDT | Tornado Warning | JAX | Wayne | 26 min |
| May 11, 9:14 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Camden, Glynn, Pierce and 2 more | 46 min |
| May 11, 9:26 AM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Brantley, Coffee, Glynn, Jeff Davis and 2 more | 2 hr |
| May 11, 9:31 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Ware, Wayne | 29 min |
| May 11, 9:53 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 52 min |
| May 11, 9:57 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Coffee, Pierce, Ware and 1 more | 27 min |
| May 11, 9:59 AM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 31 min |
| May 11, 10:16 AM EDT | Tornado Warning | JAX | Wayne | 29 min |
| May 11, 10:23 AM EDT | Tornado Warning | JAX | Brantley, Pierce | 23 min |
| May 11, 10:45 AM EDT | Tornado Warning | JAX | Brantley, Camden, Glynn, Wayne | 30 min |
| May 11, 11:10 AM EDT | Tornado Warning | JAX | Glynn | 35 min |
| May 11, 11:34 AM EDT | Areal Flood Advisory | JAX | Brantley, Glynn, Wayne | 86 min |
| May 11, 12:51 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 24 min |
| May 11, 1:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 27 min |
| May 11, 1:43 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 32 min |
| May 11, 2:07 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 23 min |
| May 11, 2:08 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Coffee, Jeff Davis | 37 min |
| May 11, 2:14 PM EDT | Tornado Warning | JAX | Glynn, Wayne | 31 min |
| May 11, 2:19 PM EDT | Tornado Warning | JAX | Appling, Jeff Davis | 26 min |
| May 11, 2:34 PM EDT | Tornado Warning | JAX | Glynn | 26 min |
| May 11, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 30 min |
| May 11, 2:52 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 38 min |
| May 11, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 30 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 24 min |
| May 11, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Pierce, Wayne | 36 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.